# SDR DALA2023071305710

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,589 hours, 25,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 L4 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: OPS CHECK 3L DOOR SLIDE ARM LIGHT PER B757 AMM 52-11. NO DEFECTS (2862415)
